# SDR 96ZZZX1082

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6220 · Main Rotor Head
- Part: Frame
- Part number: 204011302105
- Condition: Mismanufactured
- Location: Stabilizer Bar
- Component: 212010300001
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF STABILIZER BAR, MECHANIC NOTICED THE BOLT THAT ATTACHES DAMPER CONTROL ARM TO THE STABILIZER BAR FRAME WAS TOO SHORT.  FURTHER INVESTIGATION REVEALED THE STABILIZER FRAME WAS APPROXIMATELY .125 INCH THICKER AT THE ATTACHMENT POINT THAN OTHER FRAMES.  STABILIZER BAR ASSY HAD JUST BEEN REASSEMBLED AFTER INSTALLING NEW FRAMES.  FRAME RETURNED TO MFG, WHO, IN TURN, SHIPPED A REPLACEMENT FRAME.  WHEN RECEIVED, REPLACEMENT FRAME WAS ALSO TOO THICK IN THE SAME AREA.  BOTH FRAMES PURCHASED DIRECTLY FROM BELL HELICOPTER.
